# SDR SWAA2012052304251

- Difficulty date: May 20, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 77,604 hours, 68,904 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645168A
- Part serial: MA8401
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLIGHT SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER IAW AMM.
